RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 3, Pages 99–112 (Mi ufa327)  

This article is cited in 1 scientific paper (total in 1 paper)

Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains

R. Kh. Karimova, L. M. Kozhevnikovaab, A. A. Khadzhic

a Sterlitamak Branch of Bashkir State University
b Elabuga Branch of Kazan (Volga Region) Federal University
c Tyumen State University

Abstract: We establish estimates characterizing the decay rate as $|x|\to\infty$ of solutions to the Dirichlet problems in unbounded domains for a certain class of elliptic equations with non-power nonlinearities.

Keywords: anisotropic elliptic equations, non-power nonlinearity, Sobolev–Orlicz space, unbounded domain.

Funding Agency Grant Number
Russian Science Foundation 16-31-50034/16


Full text: PDF file (470 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:3, 95–108 (PDF, 428 kB); https://doi.org/10.13108/2016-8-3-95

Bibliographic databases:

UDC: 517.956.25
MSC: 35J62
Received: 19.11.2015

Citation: R. Kh. Karimov, L. M. Kozhevnikova, A. A. Khadzhi, “Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains”, Ufimsk. Mat. Zh., 8:3 (2016), 99–112; Ufa Math. J., 8:3 (2016), 95–108

Citation in format AMSBIB
\Bibitem{KarKozKha16}
\by R.~Kh.~Karimov, L.~M.~Kozhevnikova, A.~A.~Khadzhi
\paper Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 3
\pages 99--112
\mathnet{http://mi.mathnet.ru/ufa327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568876}
\elib{http://elibrary.ru/item.asp?id=26688472}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 3
\pages 95--108
\crossref{https://doi.org/10.13108/2016-8-3-95}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411734500009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011655886}


Linking options:
  • http://mi.mathnet.ru/eng/ufa327
  • http://mi.mathnet.ru/eng/ufa/v8/i3/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Mukminov, “Existence of a renormalized solution to an anisotropic parabolic problem with variable nonlinearity exponents”, Sb. Math., 209:5 (2018), 714–738  mathnet  crossref  crossref  adsnasa  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:180
    Full text:77
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020